# SDR 97FDEA00058

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 50797784
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0609 012 FWD LT OVERWING EXIT LOWER WENCE FRAME, HAS A CRACK BETWEEN FASTENER HOLES AT O/B EDGE OF FRAME THAT ATTACHES TO OUTER SKIN.  *S/D*  REMOVED AND REPLACED FWD LT OVERWING EXIT, FWD LOWER CORNER FRAME IAW FED-EX SRM 51-30-2.
